RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 185, Number 2  


Conservation laws, differential identities, and constraints of partial differential equations
V. V. Zharinov
227
Notion of blowup of the solution set of differential equations and averaging of random semigroups
L. S. Efremova, V. Zh. Sakbaev
252
Cauchy–Jost function and hierarchy of integrable equations
M. Boiti, F. Pempinelli, A. K. Pogrebkov
272
The extended $Z_N$-Toda hierarchy
Chuanzhong Li, Jingsong He
289
The differential geometry of blow-ups
D. V. Bykov
313
Gepner approach to space–time supersymmetry in ten-dimensional string theory
A. A. Belavin, L. A. Spodyneiko
329
Ultrametricity in the theory of complex systems
S. V. Kozyrev
346
Physics of the $so_q(4)$ hydrogen atom
P. G. Castro, R. Kullock
361
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019